# SDR AALA20140309004

- Difficulty date: March 9, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 73,308 hours, 25,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 29D, 33D, 36D & 16C INOPERATIVE.  REPLACED BATTERY PACK M00737, OPERATIONS CHECKED NORMAL.
